Cylinders in del Pezzo surfaces

Ivan Cheltsov, Jihun Park*, Joonyeong Won

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

On del Pezzo surfaces, we study effective ample ℝ-divisors such that the complements of their supports are isomorphic to double-struck A1-bundles over smooth affine curves. All considered varieties are assumed to be algebraic and defined over an algebraically closed field of characteristic 0 throughout this article.

Original languageEnglish
Pages (from-to)1179-1230
Number of pages52
JournalInternational Mathematics Research Notices
Volume2017
Issue number4
DOIs
Publication statusPublished - 17 May 2016

Fingerprint

Dive into the research topics of 'Cylinders in del Pezzo surfaces'. Together they form a unique fingerprint.

Cite this